Translator Disclaimer
2015 Nonuniform Markov Geometric Measures
J. Neunhäuserer
Commun. Math. Anal. 18(1): 36-47 (2015).

Abstract

We generalize results of Fan and Zhang [6] on absolute continuity and singularity of the golden Markov geometric series to nonuniform stochastic series given by arbitrary Markov process. In addition we describe an application of these results in fractal geometry.

Citation

Download Citation

J. Neunhäuserer. "Nonuniform Markov Geometric Measures." Commun. Math. Anal. 18 (1) 36 - 47, 2015.

Information

Published: 2015
First available in Project Euclid: 12 August 2015

zbMATH: 1323.26015
MathSciNet: MR3365172

Subjects:
Primary: 26A30, 26A46, 28A80

Rights: Copyright © 2015 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 1 • 2015
Back to Top